Alert archive / New Jersey / Freeze Watches in 2008
Freeze Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Oct 18, 2008, 3:11 PM EDT for Morris County, Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It took effect at Oct 20, 2008, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 18, 2008, 3:11 PM EDT (19:11 UTC)
- In effect from
- Oct 20, 2008, 4:00 AM EDT
- Expired
- Oct 19, 2008, 3:04 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Warren County, NJ, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 181911 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT SAT OCT 18 2008 NJZ007-008-PAZ061-062-190900- /O.NEW.KPHI.FZ.A.0001.081020T0800Z-081020T1300Z/ /O.CON.KPHI.FR.Y.0007.081019T0800Z-081019T1300Z/ WARREN-MORRIS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN... BETHLEHEM...EASTON 311 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY CONTINUES A FROST ADVISORY WHICH WAS ALREADY IN EFFECT FOR THE AREA FROM 4 AM TO 9 AM EDT SUNDAY. IN ADDITION, A FREEZE WATCH HAS BEEN ISSUED FOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S TONIGHT...WHICH WILL LEAD TO AREAS OF FROST FOR MUCH OF THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. AS HIGH PRESSURE FROM THE NORTHWEST BECOMES CENTERED OVER THE REGION SUNDAY NIGHT, A COMBINATION OF SUB-FREEZING TEMPERATURES, CLEAR SKIES AND LIGHT WINDS COULD CAUSE A WIDE-SPREAD KILLING FREEZE ACROSS MUCH OF THE AREA. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NJZ009-PAZ060-190900- /O.CON.KPHI.FR.Y.0007.081019T0800Z-081019T1300Z/ HUNTERDON-BERKS- INCLUDING THE CITIES OF...FLEMINGTON...READING 311 PM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S TONIGHT... WHICH WILL LEAD TO AREAS OF FROST FOR MUCH OF THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS71 KPHI 190704 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 304 AM EDT SUN OCT 19 2008 NJZ007-008-PAZ061-062-191400- /O.UPG.KPHI.FZ.A.0001.081020T0800Z-081020T1300Z/ /O.NEW.KPHI.FZ.W.0003.081020T0800Z-081020T1300Z/ /O.CON.KPHI.FR.Y.0007.081019T0800Z-081019T1300Z/ WARREN-MORRIS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...ALLENTOWN... BETHLEHEM...EASTON 304 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING, WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S THIS MORNING, WHICH WILL LEAD TO AREAS OF FROST FOR MUCH OF THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. AS HIGH PRESSURE FROM THE NORTHWEST WILL BECOMES CENTERED OVER THE REGION, CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT AND MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NJZ009-PAZ060-191400- /O.NEW.KPHI.FZ.W.0003.081020T0800Z-081020T1300Z/ /O.CON.KPHI.FR.Y.0007.081019T0800Z-081019T1300Z/ HUNTERDON-BERKS- INCLUDING THE CITIES OF...FLEMINGTON...READING 304 AM EDT SUN OCT 19 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING, WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S THIS MORNING...WHICH WILL LEAD TO AREAS OF FROST FOR MUCH OF THE AREA. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. AS HIGH PRESSURE FROM THE NORTHWEST WILL BECOMES CENTERED OVER THE REGION, CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT AND MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ010-012-013-015>022-027- PAZ067>069-191400- /O.NEW.KPHI.FR.Y.0008.081020T0800Z-081020T1300Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...WHARTON STATE FOREST... WEST CHESTER...NORRISTOWN...DOYLESTOWN 304 AM EDT SUN OCT 19 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. AS HIGH PRESSURE FROM THE NORTHWEST WILL BECOMES CENTERED OVER THE REGION, CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S TONIGHT AND MONDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ROBERTSON
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 18, 1:06 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 18, 1:06 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 PM EDT SAT OCT 18 2008
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY AND
REMAIN ACROSS THE AREA THROUGH MONDAY. A COLD FRONT IS EXPECTED ON
TUESDAY, FOLLOWED BY HIGH PRESSURE FOR THE REMAINDER OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FORECAST HAS BEEN UPDATED TO REFLECT CURRENT CONDITIONS.
IE...ALL PCPN HAS ENDED AND MOVED OUT OF THE AREA. OTHERWISE,
SKIES WILL BE MOSTLY SUNNY TODAY EXCEPT FOR THE SOUTHEAST ZONES AS
SOME CLOUDS SKIRT THE AREA DUE TO LOW PRESSURE WELL OFFSHORE.
FORECAST HIGH TEMPS TODAY HAVE BEEN LOWERED SEVERAL DEGREES AS
MORNING SOUNDINGS SUPPORT LOWERING TEMPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
FAIR WEATHER SHOULD REMAIN FOR THE REMAINDER OF THE WEEKEND AND
INTO EARLY NEXT WEEK AS HIGH PRESSURE REMAINS ENTRENCHED ACROSS
THE REGION. THIS WILL ALLOW TEMPERATURES TO COOL THE NEXT SEVERAL
NIGHTS AS LIGHT WINDS AND CLEAR SKIES ALLOW GOOD RADIATIONAL
COOLING TO TAKE PLACE. FOR THIS REASON WE HAVE DECIDED TO ISSUE A
FROST ADVISORY FOR BERKS COUNTY AND THE LEHIGH VALLEY IN
PENNSYLVANIA, AS WELL AS WARREN, HUNTERDON, AND MORRIS COUNTIES IN
NEW JERSEY FOR SUNDAY MORNING. THERE MAY EVEN BE A FEW AREAS IN THESE
COUNTIES THAT MAY DROP TO THE FREEZING MARK, BUT WE DO NOT EXPECT
IT TO BE WIDESPREAD ENOUGH TO WARRANT A FREEZE WARNING AT THIS
TIME. SOME OTHER PORTIONS OF EASTERN PENNSYLVANIA AND NEW JERSEY
MAY SEE SOME PATCHY FROST TONIGHT, BUT WILL HAVE A BETTER CHANCE
OF SEEING FROST ON MONDAY MORNING.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A RELATIVELY DRY COLD FRONT IS EXPECTED TO CROSS THE AREA TUESDAY
AS AN AREA OF LOW PRESSURE SLIDES ACROSS THE NORTHERN TIER OF THE
NEW ENGLAND STATES. THE FRONT LOOKS TO BE RATHER MOISTURE STARVED,
SO PRECIP CHANCES ARE NOT VERY HIGH AT THIS POINT. WE HAVE DECIDED
TO KEEP THE 30 POPS THAT WERE IN THE FORECAST BEFORE, BUT WOULD
NOT BE SURPRISED TO SEE THESE LOWERED IN THE NEXT SEVERAL
FORECASTS. BEHIND THIS FRONT, HIGH PRESSURE WILL BUILD IN AGAIN
FOR THE REMAINDER OF THE WEEK, KEEPING THE WEATHER DRY. THE
TEMPERATURES ARE EXPECTED TO BE A COUPLE OF DEGREES BELOW NORMAL FOR
THE BEGINNING OF THE EXTENDED PERIOD, THEN REBOUND CLOSER TO
NORMAL TOWARD THE END OF THE PERIOD.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL CONTINUE THROUGH SUNDAY. HIGH PRESSURE WILL
CONTINUE TO BUILD IN FROM THE WEST WHILE LOW PRESSURE EAST OF THE
CAROLINAS INTENSIFIES AS IT HEADS SLOWLY TO THE NORTHEAST. THE LOW
WILL STAY WELL EAST OF THE AREA. HOWEVER, THE CIRCULATION AROUND THE
LOW WILL BRING IN SOME MIDDLE CLOUDS TO THE N/W OF PHL THIS EVENING
WITH STRATOCU AROUND 4 THSD FT FROM PNE/PHL/ILG SOUTH AND EAST.
AFTER DARK, SOME OF THE STRATOCU WILL DISSIPATE NEAR PNE/PHL/ILG AND
BE REPLACED BY ALTOCU. BETWEEN 05 AND 10 UTC, THE CLOUDS WILL
DISSIPATE IN MOST AREAS. HOWEVER, ACY/MIV SHOULD SEE STRATOCU CIGS
REMAIN UNTIL EARLY SUNDAY MORNING BEFORE DISSIPATING. VSBY WILL
REMAIN UNRESTRICTED.
ON SUNDAY, SCATTERED STRATOCU SHOULD DEVELOP IN RESPONSE TO
SUNSHINE.
OUTLOOK...
NO SIGNIFICANT WEATHER IS ANTICIPATED.
&&
.MARINE...
GALE WARNING HAS BEEN ISSUED FOR THE OCEAN AND LOWER DELAWARE BAY
UNTIL SUNDAY EVENING. LOW PRESSURE EAST OF THE CAROLINAS WILL
INTENSIFY THROUGH SUNDAY CAUSING WINDS TO INCREASE OVER THE MARINE
AREA. THIS INTENSIFICATION COMBINED WITH COLD AIR ON WARMER WATER
WILL ALLOW SUSTAINED WINDS TO REACH GALE FORCE ON THE OCEAN EAST
OF DELAWARE. FARTHER TO THE NORTH AND OVER LOWER DELAWARE BAY,
GALE FORCE GUSTS ARE FORECAST. WINDS SHOULD START TO DECREASE
SUNDAY NIGHT AS THE LOW MOVES SLOWLY EAST.
THERE SHOULD BE LESS WINDS FOR A PERIOD OF TIME ON MONDAY, BUT A
COLD FRONT DROPPING DOWN FROM THE NW ON TUESDAY WILL ONCE AGAIN
CAUSE AN INCREASE IN THE WINDS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR PAZ060>062.
NJ...FROST ADVISORY FROM 4 AM TO 9 AM EDT SUNDAY FOR NJZ007>009.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 PM EDT SUNDAY FOR ANZ431-450>455.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT MONDAY FOR ANZ430.
&&
MARINE...STAUBERHazardous weather outlook, Oct 18, 10:22 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1022 AM EDT SAT OCT 18 2008 NJZ001-PAZ054-055-191430- SUSSEX-CARBON-MONROE- 1022 AM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>009-PAZ060>062-191430- WARREN-MORRIS-HUNTERDON-BERKS-LEHIGH-NORTHAMPTON- 1022 AM EDT SAT OCT 18 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ010-012-013-015>023-027- PAZ067>071-191430- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 1022 AM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-191430- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1022 AM EDT SAT OCT 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-191430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1022 AM EDT SAT OCT 18 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-191430- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1022 AM EDT SAT OCT 18 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-191430- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1022 AM EDT SAT OCT 18 2008 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:25 AM EDT | Frost Advisory | PHI | Hunterdon, Morris, Warren | 30 hr |
| Oct 18, 10:20 AM EDT | Gale Warning | PHI | 29 hr | |
| Oct 18, 3:11 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 28 hr |
Nearby
Freeze Watches in New Jersey, 2008Freeze Watches in Pennsylvania, 2008Every freeze watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.